Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 14, 2015, 7:32 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 15, 2015, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:35 PM CDT | HEAVY RAIN 2.47 | 1 Ne Dahinda, IL | RAINFALL TOTAL PAST 2 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS53 KILX 150032
FFWILX
ILC095-123-143-175-150630-
/O.NEW.KILX.FF.W.0025.150615T0032Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
732 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL KNOX COUNTY IN WEST CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 130 AM CDT
* AT 731 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR HAS ESTIMATED 2 TO 4
INCES HAS ALREADY FALLEN OVER THE AREA. FLASH FLOODING IS
EXPECTED. ADDITIONAL HEAVY RAINFALL IS POSSIBLE THIS EVENING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...HENRY...PRINCEVILLE...WYOMING...TOULON...BRADFORD...
WILLIAMSFIELD...SPARLAND...WEST JERSEY...LAURA...ELMORE...CAMP
GROVE...CASTLETON...HOPEWELL...DUNCAN...LAKE WILDWOOD...DAHINDA...
MARSHALL COUNTY AIRPORT...MONICA AND LAWN RIDGE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
4112 8933 4110 8935 4110 8917 4098 8938
4085 9012 4093 9019 4124 8970
$$
AUTEN2 follow-up statements
234
WGUS73 KILX 150302
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SUN JUN 14 2015
ILC095-123-143-175-150630-
/O.CON.KILX.FF.W.0025.000000T0000Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-PEORIA-KNOX-STARK-
1002 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHWESTERN MARSHALL...NORTHERN PEORIA...EAST CENTRAL KNOX AND STARK
COUNTIES...
AT 1001 PM CDT...DOPPLER RADAR INDICATED THE SHOWERS AND
THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE AREA.
ADDTIONAL SHOWERS AND STORMS ARE POSSIBLE...BUT FLOODING HEAVY
RAINFALL APPEARS UNLIKELY. FLOODING SHOULD BEGIN TO SUBISDE OVER THE
NEXT SEVERAL HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...HENRY...PRINCEVILLE...WYOMING...TOULON...BRADFORD...
WILLIAMSFIELD...SPARLAND...WEST JERSEY...LAURA...ELMORE...CAMP
GROVE...CASTLETON...HOPEWELL...DUNCAN...LAKE WILDWOOD...DAHINDA...
MARSHALL COUNTY AIRPORT...MONICA AND LAWN RIDGE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
4112 8933 4110 8935 4110 8917 4098 8938
4085 9012 4093 9019 4124 8970
$$
AUTEN581
WGUS73 KILX 150623
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
123 AM CDT MON JUN 15 2015
ILC095-123-143-175-150632-
/O.EXP.KILX.FF.W.0025.000000T0000Z-150615T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-PEORIA-KNOX-STARK-
123 AM CDT MON JUN 15 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MARSHALL...NORTHERN
PEORIA...EAST CENTRAL KNOX AND STARK COUNTIES WILL EXPIRE AT 130 AM
CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4122 8964 4115 8964 4115 8935 4114 8933
4112 8933 4110 8935 4110 8917 4098 8938
4085 9012 4093 9019 4124 8970
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:35 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 14, 6:35 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 635 PM CDT SUN JUN 14 2015 .SHORT TERM...(TONIGHT) ISSUED AT 301 PM CDT SUN JUN 14 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER... ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND ISOLATED FLOODING DUE TO TRAINING EFFECTS. MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE BOUNDARIES. AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 301 PM CDT SUN JUN 14 2015 AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE, IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE DETAILS BECOME MORE CLEAR. THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK. THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA WITH AN ASSOCIATED SHOWER/STORM RISK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 635 PM CDT SUN JUN 14 2015 CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER 09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER 00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MILLER LONG TERM...BAK AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN JUN 14 2015 ILZ027>031-036>038-040>043-047>051-151100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ044>046-052>057-061>063-066>068-071>073-151100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. BAK
In the hours before
Local storm report, Jun 14, 5:07 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 1 ENE LINCOLN 40.16N 89.35W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
1700N.
0840 PM TSTM WND DMG 2 ENE LINCOLN 40.16N 89.33W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.
&&
AUTENLocal storm report, Jun 14, 5:11 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN LUDLOW 40.39N 88.13W
06/14/2015 M0.75 INCH CHAMPAIGN IL MESONET
RAIN FELL IN 20 MINS.
&&
AUTENLocal storm report, Jun 14, 5:29 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 1540 TO 1700.
0515 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 340 TO 500 PM.
&&
AUTENLocal storm report, Jun 14, 6:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD W MCLEAN 40.32N 89.17W
06/14/2015 MCLEAN IL NWS EMPLOYEE
WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE
0545 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/14/2015 M3.78 INCH MCLEAN IL COCORAHS
RAIN FELL IN PAST 60 MINUTES
&&
JRPLocal storm report, Jun 14, 6:39 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HEYWORTH 40.31N 88.98W
06/14/2015 E5.00 INCH MCLEAN IL PUBLIC
RAINFALL SINCE 430 PM.
0630 PM FLASH FLOOD HEYWORTH 40.31N 88.98W
06/14/2015 MCLEAN IL PUBLIC
SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
SUBDIVISION FLOODING IN DITCHES AND STREETS.
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:34 PM CDT | River Flood Warning | ILX | Fulton, Knox | 4 days |
| Jun 14, 8:37 PM CDT | River Flood Warning | ILX | Cass, Mason | 5 days |
| Jun 15, 9:22 AM CDT | Flash Flood Watch | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 7 more | 14 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.